1. Welcome to the All Things Male Forum. Please sign up and join the conversation. It's free!

Serious trouble, cannot recover for 3 months.

Discussion in 'Physical Fitness & Weight Training' started by Insty23, Nov 17, 2013.

  1. Insty23

    Insty23 New Member

    Joined:
    Nov 17, 2013
    Messages:
    2
    Likes Received:
    0
    First of all, sorry for my bad english, because I am russian and it's not my native language.
    My key problem is that last 2 years I was running a couple of steroid cycles, including testosterone, trenbolon, nandrolon, stanozolol, Methandienon and so on. Now I am 23 years old.
    I didnt care about the consequences ( I was an idiot). The last bloodwork was done 23.03.2012 after tamoxifen (nolvadex) PCT with
    2.49 FSH mIU/ml,
    4.37 mIU/ml, LH,
    and 656 ng/dl Testosterone.
    After that I didn't control anything for 1,5 years (I know I am idiot).
    In august 2013 I decided to quit forever, but till today I cannot recover.
    Last inject was 25.07.2013, Cycle consisted of nandrolon decanoate, sustanon-like testosteron and methandienon (9 weeks)
    I did my bloodwork 03.09.2013 with results
    LH < 0.1,
    FSH< 0.1
    Testosterone 744 ng/dl (it was a rest of inject, I think. I used omnadren, analog of sustanon).
    Estradiol 55.7 pg/ml
    Prolactin 216 mIU/L
    Progesterone 1.78 nmol/l
    I runned PCT consisted of toremifene citrate 60mg for 15 days and 30 mg for 15 days.
    Results after that (07.10.2013) were next:
    LH < 0.1,
    FSH< 0.1
    Testosterone 331 ng/dl
    Estradiol 24.6 pg/ml
    Prolactin 181 mIU/L
    Progesterone 1.15 nmol/l
    Then I was consulted by my friend to start clomifen citrate 100mg per day and to do one more analysis after a week of it's usage (LH and testosterone). What is interesting, I got a pain in my testicles first 5 days, and I was sure it was a sign of recovery. I did a bloodwork:
    LH <0.1,
    Testosterone 15.01 nmol/l (it's 432 ng/dl, why it's higher when LH is 0?).
    Then I started to take clomid along with nolva, 100mg of clomid and 20mg of nolva daily for 21 additional days.
    I did a bloodwork then:
    LH is 0.27
    Testosterone is 352
    I am really tired of sides of clomid, I became very emotional and crying a bit. Cannot handle it anymore. What's more, my libido is almost zero (althought I have no problems with erection). Being honest, i feel really depressed, lost interest to anything.
    What is the best option for me? Maybe to run 25mg of clomid along with toremifen? Or just to stop taking any pills?
    I visited 2 well-known endocrinologists here in Moscow, who work together, and they said I was a complete idiot when taking clomid and nolva, and it ruined everything even harder. But it's a bullshit in my opinion. They adviced to stop everything and to wait 3 months and then run a bloodwork for all basic indicators and then visit them one more time.
    But a world experience show that serms can really help me. The only problem is what I runned a heavy PCT and it only gave me 0.27 of lh and 350 of testosterone.
    I ceased everything 2 weeks ago but still feel myself like shit. No libido, no interest at all, i even do not attend gym
    I am really scared and will be happy to obtain any feedback according my situation.
    dont want to jump on trt, i am only 23 years old.
     
    Last edited: Nov 17, 2013
  2. JanSz

    JanSz Well-Known Member

    Joined:
    Dec 8, 2007
    Messages:
    22,131
    Likes Received:
    71


    -----------------------------------
    Consider stopping everything.
    Throw everything out. Clean out your medicine cabinet. (Keep testosterone, sustanon, clomiphrene, but do not use any)
    Three months latter do blood test.
    Preferably do complete list (see bottom).
    Check the list and lets discuss items there that you may have problems with.

    -----------------------------------

    For blood test list look for
    http://jackkruse.com/forum/showthread.php?6427-PG-E2-ratio&p=81508#post81508
    under
    LONG LIST for LabCorp

    -----------------------------------





    ///
     
    Last edited: Nov 17, 2013
  3. Insty23

    Insty23 New Member

    Joined:
    Nov 17, 2013
    Messages:
    2
    Likes Received:
    0
    had some bug, edited my post by adding additional info
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.